# SDR DL72K960545

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412DA
- Make and model: Boeing 727232
- Aircraft serial: 21232
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651753062
- Condition: Cracked
- Location: Bs 1250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MID-VISIT, A CRACK WAS FOUND IN THE FUSELAGE SKIN AT STA 1250 NEAR STRINGER 23R.  THERE WAS AN EXISTING REPAIR DOUBLER IMMEDIATELY FORWARD OF THE DAMAGE.  INSTALLED PER ER/A 233656-14.  AFT TERMINATION POINT OF THE EXISTING DOUBLER IS ROUGHLY AT STA 1243.  EXISTING REPAIR DOUBLER WAS REMOVED AND A SINGLE DOUBLER WAS INSTALLED TO INCLUDE THE THREE CUT-OUTS PER DL ERA 303265-14.
